Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 1, Issue 1, 1 - 60
Articles: 1 - 7 XML export
Huang Method For Solving Fully Fuzzy Linear System Of Equations
Author(s): S.h. Nasseri, F. Zahmatkesh
Pages: 1 - 5
Acceptance Single Sampling Plan By Using Of Poisson Distribution
Author(s): E. Baloui Jamkhaneh, B. Sadeghpour-gildeh, Gh. Yari
Pages: 6 - 13
Numerical Solution Of 12th Order Boundary Value Problems By Using Homotopy Perturbation Method
Author(s): Mohamed I. A. Othman, A. M. S. Mahdy , R. M. Farouk
Pages: 14 - 27
On \(W_2\)- Curvature Tensor Nk-quasi Einstein Manifolds
Author(s): A. Taleshian , A. A. Hosseinzadeh
Pages: 28 - 32
Complete Derivation Of The Momentum Equation For The Second Grade Fluid
Author(s): Muhammad Ayub, Haider Zaman
Pages: 33 - 39
A £-fuzzy Fixed Point Theorem In Partially Ordered Sets And Applications
Author(s): H. Eshaghi-kenari
Pages: 40 -45
Solution Of Systems Of Integral - Differential Equations By Variational Iteration Method
Author(s): M. Matinfar, M. Ghanbari
Pages: 46 - 57

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more